| Model Number |
COBAS 8000 ISE |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service engineer found there were clogged internal standard nozzles and diluent nozzles.He cleaned the nozzles and ran calibration three times.The investigation is ongoing.
Event or Problem Description
There was an allegation of a questionable ise indirect gen 2 chloride result from the cobas 8000 cobas ise module.The initial result was 85 mmol/l and the repeat result was 105 mmol/l.The questionable result was not reported outside of the laboratory.The electrode lot number and expiration date were requested but were not provided.
Additional Manufacturer Narrative
The issue was resolved when the engineer cleaned the internal standard and diluent nozzles.